MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE QUANTUM¿ MAVERICK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE QUANTUM¿ MAVERICK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808020270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at the time of event: 18 years or older.(b)(4).Device evaluated by mfr: the complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2017-00475.It was reported that shaft break occurred.The target lesion was located in the calcified right coronary artery (rca).A 2.75mm x 20mm quantum¿ maverick¿ balloon catheter was advanced for pre-dilation.However, it was noted that the shaft was kinked.The device was removed and an attempt to straighten the device was done.Subsequently, the shaft broke.Another 2.75mm x 20mm quantum¿ maverick¿ balloon catheter was then advanced however the same issues were encountered.The procedure was then completed with a different device.No patient complications were reported and the patient's status was good.

Brand Name
QUANTUM¿ MAVERICK¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6290084
Report Number2134265-2017-00474
Device Sequence Number474638
Product Code LOX
UDI-Device Identifier08714729392880
UDI-Public(01)08714729392880(17)20190630(10)0019393644
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberH7493808020270
Device Catalogue Number38080-2027
Device Lot Number0019393644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2017
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1